# SDR SIMA20181112004

- Difficulty date: November 12, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 35,364 hours, 25,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L" BRACKET ON THE FWD SIDE SKIN OF PAX DOOR STEP SHELL HAS A 1/2 INCH CRACK (2ND STEP FROM THE TOP). FINISHED FABRICATING AND INSTALLED NEW "L" BRACKET ON THE FWD SIDE SKIN OF PAX DOOR 2ND STEP FROM TOP IAW SRM 52-11-04 AND SRM 51-25-16.
